# SDR CA120301014

- Difficulty date: February 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 180A
- Aircraft time: 5,502 hours
- Engine: Cont O470K
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Cup
- Part number: 104893
- Condition: Split
- Location: Carburetor
- Part time: 1,932 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL POURING OUT OF CARBURETOR THROAT, ACCELLERATOR PUMP NOZZLE, WHEN ENGINE OFF AND CARBURETOR AT IDLE CUTOFF.  CARBURETOR DISSASSEMBLED AND FOUND ACCELLERATOR PUMP PLUNGER CUP SPLIT.
